# SDR 39LA2013060300004

- Difficulty date: June 3, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N851AR
- Make and model: Skrsky S92A
- Aircraft serial: 920142
- Aircraft time: 1,962 hours, 8,988 cycles
- Engine: Ge CT78A
- Engine time: 841 hours, 446 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE LIGHT CAME ON DURING FLIGHT, THEN WENT OUT.  NO OTHER INDICATIONS WHERE NOTICED, RETURNED TO BASE.  REMOVED AFT OTBD FIRE DETECTOR AND INSPECTED FOUND CARBON AND DIRT ON PLUG TIPS.  CLEANED CONNECTOR AND FEMALE END OF FIRE DETECTOR, RECLOCKED FIRE DETECTOR TO PUT A LOAD ON CONNECTOR WHEN INSTALLED FOR SECURITY.  REF S92, AMM 26-11-01, OPS CHECK OK.  NO DEFECTS NOTED AT THIS TIME.
